Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
22 p, 782.7 KB Z₂Z₄-additive formally self-dual codes / Dougherty, Steven T. (University of Scranton. Department of Mathematics) ; Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
We study odd and even Z₂Z₄ formally self-dual codes. The images of these codes are binary codes whose weight enumerators are that of a formally self-dual code but may not be linear. Three constructions are given for formally self-dual codes and existence theorems are given for codes of each type defined in the paper.
2014 - 10.1007/s10623-012-9773-4
Designs, codes and cryptography, Vol. 72 Issue 2 (August 2014) , p. 435-453  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.